# SDR 97UAL900877

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 355644310
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND WING BODY OVERHEAT LIGHT CAME ON INTERMITTENTLY ONE MINUTE AFTER TAKEOFF.  *S/D*  TROUBLESHOOTING INDICATED THAT RIGHT-HAND WING LEADING EDGE OVERHEAT DETECTOR ELEMENT WAS SHORTED TO GROUND.  REPLACED DETECTOR AND PERFORMED ENGINE RUN.  SYSTEM CHECKED OK AND AIRCRAFT WAS RETURNED TO SERVICE.
